Withdrawl from Zyrtec--rash/itching

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Nancy1
Regular Member


Date Joined Nov 2006
Total Posts : 127
   Posted 8/14/2013 12:34 PM (GMT -7)   
I have had severe allergies for the past 40 years to food, outdoor/indoor and various medications.  Every once in awhile I will get vertigo if I have a severe attack.  Two weeks ago, the doctorin the ER prescribed Zyrtec.  This was after I took Antivert to stop the vertigo. I tried Zyrtec for one week and while it dried up my nasal passages, I began to experience itching around my neck, ears and face.  I stopped using Zyrtec yesterday and the itching has not gone away.  I am determined to get this out of my system, but was wondering how long it will take.  I have an appointment next week with an ENT doctor to discuss other options--do not want to take allergy medication that causes this type of reaction.  I have used NasalCrom in the past and it always helped. 
 
 
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, February 21, 2018 10:17 AM (GMT -7)
There are a total of 2,931,639 posts in 321,664 threads.
View Active Threads


Who's Online
This forum has 160378 registered members. Please welcome our newest member, Tessie49.
421 Guest(s), 16 Registered Member(s) are currently online.  Details
Mak37, Michelejc, Zhockazulu, Jerry L., Girlie, ByeByeUC, kloz31, Spanish, Tessie49, Octobrsky13, dbell, Hugo18, Supportive Daughter, maxleonardow, leo77, Charlie1950